# SDR HEEA087818

- Difficulty date: June 20, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,690 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: 10004785
- Condition: Discharged
- Location: Master
- Part time: 19 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY DEAD. TO BE SENT FOR WARRANTY REPAIR.
